Results 1 to 11 of 11
Like Tree2Likes
  • 1 Post By Cuz
  • 1 Post By Cuz

Thread: Stopping cycle question

  1. #1
    Bigdaddy0524 is offline New Member
    Join Date
    Sep 2020
    Posts
    4

    Stopping cycle question

    hello everyone, first time posting on here but followed forever.

    I recently began a test prop, tren ace, mast cycle 100 mg/eod

    Long embarrassing story short...

    Did 2 and a half weeks worth of shots everything was going well. Injected into right glute and the next day everything was rock hard and warm. Went to urgent care and they said maybe infection but couldn't tell if it was abscess.

    Went to ER because I had a spike in fever. They said it's an abscess but couldn't drain because it was hard and that antibiotics should clear it up. My blood pressure was 157/100 in the ER, 141/99 in urgent care.

    I've decided to stop my cycle for a number of reasons. My 2 questions are...

    Do I still need to do a PCT with how short I was on? I have HCG caber and arimidex on hand.

    Will my blood pressure go back down or should I see a doc? I think part of it may be that I was freaking the fuck out in the urgent care and doctor... so should I attempt any specific supps to aid me?

    Please no flaming I'm just here asking for help and answers thank you in advance.

  2. #2
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    Bulkville
    Posts
    5,679
    I would pct to just be on the safe side but when you’re dealing with things like tren who knows if your natural production will even come back

    As for the blood pressure that’s normal while on cycle and plus being under pressure in the ER mentally effects it quite a bit. I would run a 4 week pct and check the BP daily, unless you have an history of high blood pressure its more than likely the drugs plus stress...

  3. #3
    scotty51312's Avatar
    scotty51312 is online now Transformation Challenge Trainer
    Join Date
    Jun 2010
    Location
    Middle of the Mojave, CA
    Posts
    2,918
    Relax. Have a glass or two of red wine daily. You may just have anxiety. Keep an eye on your blood pressure, stay hydrated, lower your sodium intake and give it a little time.
    As for PCT I wouldn't use any of the stuff you have. HCG is best ran on cycle to prevent atrophy then discontinued during PCT. Adex and caber are also compounds you use while you're "ON" Give it a couple weeks, if you have issues of being shut down (ED, lethargy) then get some nolva/clomid and run 3 to 4 weeks of PCT

  4. #4
    charger69's Avatar
    charger69 is online now Knowledgeable Member
    Join Date
    Apr 2015
    Location
    SoCal
    Posts
    7,264
    Quote Originally Posted by Bigdaddy0524 View Post
    hello everyone, first time posting on here but followed forever.

    I recently began a test prop, tren ace, mast cycle 100 mg/eod

    Long embarrassing story short...

    Did 2 and a half weeks worth of shots everything was going well. Injected into right glute and the next day everything was rock hard and warm. Went to urgent care and they said maybe infection but couldn't tell if it was abscess.

    Went to ER because I had a spike in fever. They said it's an abscess but couldn't drain because it was hard and that antibiotics should clear it up. My blood pressure was 157/100 in the ER, 141/99 in urgent care.

    I've decided to stop my cycle for a number of reasons. My 2 questions are...

    Do I still need to do a PCT with how short I was on? I have HCG caber and arimidex on hand.

    Will my blood pressure go back down or should I see a doc? I think part of it may be that I was freaking the fuck out in the urgent care and doctor... so should I attempt any specific supps to aid me?

    Please no flaming I'm just here asking for help and answers thank you in advance.
    I we t through something similar except that I had to have the infection surgically removed.
    I wouldn’t worry about PCT. you could if you wanted, but it was a short period and prop .
    The fever will raise your BP. I actually had afib and there was talk about operating or not. They believed that the stress that my body was under was causing the afib .
    Keep checking your BP. I also would check it a couple of times . How you put the cuff on can make a difference I. The results.
    I am sure you will be fine. I just hope that you were not just using your butt for prop. I assume that you were injecting EOD. That is too many times in the same place IMO. Some people do suffer PIP from prop.
    What did you tell them you injected?


    Sent from my iPhone using Tapatalk

  5. #5
    Bigdaddy0524 is offline New Member
    Join Date
    Sep 2020
    Posts
    4
    I was rotating glute spots, I had a shoulder injury years ago and don't have the rotation to get into my delts proudly. Yes it was EOD.

    I told the doctors the truth. Told nurses b12 shots but told doctors the truth they were extremely understanding.

    Why did your infection need surgery? Was a large part of your cheek extremely hard? Just trying to see what i would be looking to monitor if antibiotics aren't working

  6. #6
    charger69's Avatar
    charger69 is online now Knowledgeable Member
    Join Date
    Apr 2015
    Location
    SoCal
    Posts
    7,264

    Stopping cycle question

    Quote Originally Posted by Bigdaddy0524 View Post
    I was rotating glute spots, I had a shoulder injury years ago and don't have the rotation to get into my delts proudly. Yes it was EOD.

    I told the doctors the truth. Told nurses b12 shots but told doctors the truth they were extremely understanding.

    Why did your infection need surgery? Was a large part of your cheek extremely hard? Just trying to see what i would be looking to monitor if antibiotics aren't working
    I rotate muscles.
    My infection was in the thigh and delt. Not just one.
    I found out that a different type of surgeon is needed if is in the buttocks. LOL
    I was B12 the whole way and even brought one with me . LOL
    I went for 2 weeks just sleeping- 0 energy. Before I went to urgent care. They said it was too big to be drained. They were worried that it got into the muscle also. I was lucky- it did t.
    I wanted to fucking kill the Dr. when they took samples. It fucking hurt like a bitch. He filled two huge syringes from the leg for the sample. I think 60 ml each.
    I was pumped with two different types of antibiotics because they didn’t know the type of infection at first.
    It was hard and puffed up. I was concerned with the delt because the leg was that way for a month and did t hurt too much. Not red at all. The delt was bright red.


    Sent from my iPhone using Tapatalk

  7. #7
    MaxiMyME's Avatar
    MaxiMyME is offline Junior Member
    Join Date
    Jul 2020
    Location
    Houston, TX
    Posts
    83
    I would def do a pct still. BP I would keep an eye on but I have had bp as high as 190/120 when I went to er. Ur numbers are slightly high but still only like stage 1 or 2 hypertensive. Buy an at home cuff and keep an eye on it. Check it especially in morning and then throughout the day. If it doesnt go down back to normal after a week or 2 I would schedule a visit. If numbers go up, especially drastically or steadily increase you need to see a doc immediately. Er if numbers go to or near 180/120. I am not a doctor. Research "er worthy" numbers based on weight/age/etc. I think you will be fine but stay diligent keeping an eye on ur BP.

  8. #8
    Bigdaddy0524 is offline New Member
    Join Date
    Sep 2020
    Posts
    4
    so my connect told me he had ralox but no nolva... is ralox OK for pct?

  9. #9
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,389
    For two and a half weeks you don’t need pct. you’ll just be screwing things up more imo.

  10. #10
    Bigdaddy0524 is offline New Member
    Join Date
    Sep 2020
    Posts
    4
    Quote Originally Posted by Test Monsterone View Post
    For two and a half weeks you don’t need pct. you’ll just be screwing things up more imo.
    Feel like testes shrinking a little. Got nolva coming anyway. Can I use hcg for like one shot and then run nolva for a light pct?

    Any recommended dose?

    Thanks in advance

  11. #11
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    Bulkville
    Posts
    5,679
    Quote Originally Posted by Bigdaddy0524 View Post
    Feel like testes shrinking a little. Got nolva coming anyway. Can I use hcg for like one shot and then run nolva for a light pct?

    Any recommended dose?

    Thanks in advance
    I wouldn’t bother with hcg, you’re trying to get your natural hormone production back to normal hcg can be suppresive others may disagree. The pct drugs clomid and nolva will work together to bring your natural testosterone back up and hopefully it will stay there when you discontinue use or as others said you could do absolutely nothing and hope for the best its pretty simple solution here
    SampsonandDelilah likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •